

Catholic Leadership Centre, 576 Victoria Parade, East Melbourne

Day 1 Thursday, 3rd April

8.30am	Registration – (Outside Dining Room B&C)				
9.00am	Open and Welcome from AVETRA Presi	Open and Welcome from AVETRA President Welcome to country (Dining Room B&C)			
9.15am	Keynote1 Craig Robertson (Dining Room B&C)				
10.00am	NCVER Panel – The rise of applied research (Dining Room B&C)				
11.00am	Morning Tea (Outside Dining Room B&C)				
	Dining Room B&C	Studio 8	Studio 9		
11.30am	Theorising the elusiveness of an	The Complexity of Commonwealth	Developing employability skills		
	integrated tertiary education system:	Vocational Education Legislation	through artificial intelligence (AI)		
	mirage, chimera or talisman?	Peter Robinson	Leigh Dwyer		
	Don Zoellner				
12.00pm	Action research as professional	Unlocking Potential: How Escape	Case studies in applied research:		
	development for VET teachers	Rooms Equip Students for the	building construction and the care		
	Susanne Franscisco	Contemporary Workforce	economy		
		Kim Kenwell	Henry Pook		
12.30pm	Lunch / Networking (Upstairs, Outside Studio 8/9)				
1.30pm	Researcher involvement in	Provider practices to enhance	Interactive session 90 mins:		
	international bodies in VET	curriculum relevance in dynamic	Embedding Mindfulness & Wellbeing		
	Erica Smith	industries	For Future Proofed Students &		
		Steven Hodge	Employees		
2:00pm	Al-Generated Assessments in	Hybrid concurrent learning and	Tammy Casselon		
	Vocational Education: Enhancing	teaching policies, practices, and			
	Quality and Accessibility through	technology for EAL courses in the VET			
	Cognitive Science-Based Design	sector: sharing fellowship research			
	Eve Price	findings			
		Rahman Abarin			
2.30pm	Planning and Actioning VET Research	Taking a learner-centred approach to			
	Studies: issues to consider	the design and delivery of entry-level			
	Llandis Barratt-Pugh	training.			
		Kira Clarke			
3.00pm	Afternoon Tea – (Upstairs, Outside Stud		Γ		
3.30pm	Uncovering the Complexity of VET	Interactive session 90 mins: Skills for	Effectiveness of Building Skilled		
	Teacher Identity	an Ever Changing World	Workspaces (BSW) Professional		
	Craig Butler	Will Dalgliesh, Trent McCarthy,	Development Program at Chisholm		
		Tracey Kirwan, Sally Quinn & Rachel	Institute		
		Jansen	Andy Pham		
4.00pm	Al in Vocational Education and		How Australian VET teachers engag		
	Training: Progressive learnings on the		with industry - empirical data		
	integration of Gen Al into vocational		Erica Smith and Andrew Smith		
	programmes				
(70mm	Selena Chan		Drock For potworking		
4.30pm	Break for Networking		Break For networking		
5.00pm	AVETRA AGM (Dining Room B)				
6.00pm	Conference reception and Awards. (Dining Room C)				







Catholic Leadership Centre, 576 Victoria Parade, East Melbourne

Day 2 – Friday, 4th April

8.30am	Registrations – Outside Dining Room B&C			
9.00am	Keynote 2 Claire Field			
9.45am	Panel session – Al and VET Dining Room B&C			
10.45am	Morning Tea (Outside Dining Room B&C)			
	Dining Room B&C	Studio 8	Studio 9	
11.15am	Exploring the experiences and impact of compliance obligations for new VET teachers in Australia Emily Barter	Future-Ready Educators: Redefining PD for Behavioural Transformation in VET Michele Tocci	Roundtable 60 mins : Applying Gender Impact Assessment in Vocational Education: Addressing Systemic Barriers to Gender Equality in	
11.45am	Bayabuni - the voice (less) place of Aboriginal and Torres Strait Islander Peoples in VET Policy Anissa Jones	From blind spots to bright spots: Filling the intelligence gap for VET recognition of prior learning (RPL) excellence Deb Carr	Manufacturing Apprenticeships Avril Switalla Matthew Baker Heidi Waterson	
12.15pm	Lunch (Outside Dining Room B&C)			
1.00pm	The Reference Man at VET: Gender, Power, and the Social Construction of Skill in VET Qualifications Reform Kit McMahon	Mining and Automotive VET and the Gen Z workforce Aneeq Sarwar	Workshop 60 mins: Publishing your article in the International Journal of Training Research Selena Chan, Teressa Schmidt	
1:00pm	Effective teaching and learning: teacher perspectives on what works best for whom Tabatha Griffin	Developing dynamic meta-competent practice: Reimagining the notion of quality in the Australian vocational education and training reform agenda. Adam Usher		
2.00 pm	Panel – Lessons from the AVETRA/VSA partnership (Chaired by Andrew Williamson)			
3.00pm	Afternoon Tea for networking (Outside Dining Room B&C)			

